Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 18, NWS Charleston, WV

May 11, 2009Tyler County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 11, 2009, 6:37 PM EDT for Tyler County, West Virginia. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2009, 6:37 PM EDT (22:37 UTC)
Expired
May 11, 2009, 7:15 PM EDT
In force
38 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 125 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:37 PM EDTHAIL 0.88Paden City, WVCOVERING GROUND
May 11, 6:53 PM EDTHAIL 0.883 Nne Middlebourne, WV
May 11, 6:55 PM EDTHAIL 0.56 Ne Middlebourne, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 112237
SVRRLX
WVC095-112315-
/O.NEW.KRLX.SV.W.0018.090511T2237Z-090511T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
637 PM EDT MON MAY 11 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TYLER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MIDDLEBOURNE...

* UNTIL 715 PM EDT

* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS   
STORM WAS LOCATED NEAR PADEN CITY AND SISTERSVILLE...AND MOVING 
SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PURSLEY
  KIDWELL AND MIDDLEBOURNE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3959 8090 3960 8086 3951 8074 3949 8072
      3948 8069 3945 8065 3943 8070 3943 8071
      3936 8083 3953 8104 3961 8093
TIME...MOT...LOC 2236Z 320DEG 20KT 3960 8091

$$

22
2 follow-up statements
000 
WWUS51 KRLX 112256
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
656 PM EDT MON MAY 11 2009

WVC095-112315-
/O.CON.KRLX.SV.W.0018.000000T0000Z-090511T2315Z/
TYLER WV-
656 PM EDT MON MAY 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR TYLER COUNTY...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR KIDWELL...MOVING SOUTHEAST 
AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALMA 
...SHIRLEY...LIMA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3951 8074 3949 8072 3948 8069 3945 8065
      3938 8080 3953 8101 3960 8085
TIME...MOT...LOC 2255Z 320DEG 20KT 3952 8082

$$

22
000 
WWUS51 KRLX 112316
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
716 PM EDT MON MAY 11 2009

WVC095-112325-
/O.EXP.KRLX.SV.W.0018.000000T0000Z-090511T2315Z/
TYLER WV-
716 PM EDT MON MAY 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR TYLER COUNTY HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE TYLER COUNTY SEVERE THUNDERSTORM WARNING WAS MOVING OUT 
OF THE COUNTY NEAR SHIRLEY AT 710 PM. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 715 PM.


LAT...LON 3951 8074 3949 8072 3948 8069 3945 8065
      3938 8080 3953 8101 3960 8085
TIME...MOT...LOC 2315Z 320DEG 20KT 3943 8073

$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:44 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 11, 2:44 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT MON MAY 11 2009

.SYNOPSIS...
SURFACE PRESSURE TROUGH AFFECTS THE NORTHERN ZONES. HIGH PRESSURE
TONIGHT AND TUESDAY NIGHT. A COLD FRONT CROSSES THURSDAY. ANOTHER
COLD FRONT AFFECTS THE AREA FRIDAY NIGHT INTO SATURDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
SURFACE TROUGH PROVIDING THE CONVERGENCE FOR A LINE OF SHOWERS AND
THUNDERSTORMS ALONG THE OHIO RIVER VALLEY. THIS TROUGH WILL GET
PUSHED THROUGH THE CWA TONIGHT WITH HIGH PRESSURE ADVANCING FROM THE
WEST. NAM IS SHOWING CAPE VALUES PUSHING 400-500 J/KG...AND WITH
SOME PEEKS IN THE CLOUDS...HEATING IS HELPING TO DRIVE THE
CONVECTION...WHICH CAN BE SEEN ON THE VISIBLE IMAGE QUITE EASILY AS
IT EXTENDS NORTHWARD INTO OHIO AND PENNSYLVANIA. WITH SOME DRIER AIR
ALOFT...WINDS COULD GUST A BIT IN THUNDERSTORMS.

SHOULD START TO SEE THE SKY CLEAR BEGINNING NORTHWEST INTO THE
EVENING HOURS...AND MOST PLACES WILL END UP WITH A CLEAR SKY
OVERNIGHT. CLOUDS WILL EVACUATE THE NORTHERN ZONES IN WEST VIRGINIA
WITH THE TROUGH BEING PULLED EAST...AND SOME LINGERING CLOUDS IN THE
NORTHEAST MOUNTAINS. OTHERWISE...BY DAWN...MOST LOCATIONS WILL WILL
SEE A CLEAR SKY.

SEEING THE FAMILIAR PINCH AT THE TOP OF THE BOUNDARY LAYER IN
FORECAST SOUNDINGS WHICH INDICATES A GOOD SET UP FOR DAYTIME HEATING
CUMULUS TUESDAY. WITH A BETTER DOSE OF INSOLATION...WILL SEE
TEMPERATURES TRYING TO GET TOWARDS MORE NORMAL VALUES. A
NORTH/NORTHEAST SURFACE FLOW WILL HELP CONTINUE TO DRY THINGS OUT A
BIT...ESPECIALLY SOUTH AND SOUTHWEST IN THE FLOODED COAL FIELDS.

WAS SOME SPREAD IN THE MET AND MAV TODAY...BUT WITH THE LOWER
DEWPOINTS AND CLEAR SKIES...WENT COOLER THAN THE WARMER MET...EVEN
THOUGH THE MET HAS BEEN PERFORMING A LITTLE BETTER LATELY. ENDED UP
WITH SOMEWHAT OF A BLEND IN A ROUNDABOUT FASHION.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
CONDITIONS REMAIN DRY FOR TUE NGT INTO WED...AS HIGH PRESSURE BUILDS
IN BEHIND THE EXITING WAVE. THEN...A WARM FRONT ASSOCIATED WITH A
LOW PRESSURE CENTER WILL MOVE THROUGH THE REGION...CREATING A CHANCE
FOR SHOWERS AND THUNDERSTORMS WED AND WED NIGHT. THE ECMWF SEEMS
MORE REALISTIC THAN THE GFS IN ITS QPF FIELD BRINGING MOST OF THE
PCPN ACROSS SOUTHEAST OH WITH THE WARM FRONT ON THURSDAY. GUSTY
WINDS ARE EXPECTED WED AND THU AS BUFKIT SHOWS INVERTED V
SOUNDING...AND A BUBBLE OF DRY AIR IN THE MID LEVELS...H7 TO
H8...SUGGESTING STRONG SHOWERS OR THUNDERSTORMS COULD PRODUCE STRONG
DOWNDRAFT.

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION ON THURSDAY AS
THE COLD FRONT ASSOCIATED WITH THIS SYSTEM MOVES THROUGH THE REGION
BY EARLY AFTERNOON...BEFORE EXITING THE REGION LATE THURSDAY
NIGHT/EARLY FRIDAY. BOTH MODELS SHOW AGREEMENT IN TIMING OF THE COLD
FRONT...ALTHOUGH GFS QPF FIELD LOOKS WEAKER. INCREASED POPS TO
LIKELY WITH THE COLD FRONT.  INTRODUCED GUSTY WINDS UP TO 25 KNOTS
AS BUFKIT MOMENTUM TRANSFER SHOWING 24-35 KNOTS ON THURSDAY.
STRONGEST GUSTS MAINLY OVER THE NORTHEAST MOUNTAINS AND ALONG
SHOWERS.

SOILS ACROSS THE AREA REMAIN VERY WET...AND IT WILL TAKE LESS
RAINFALL TO REACH SATURATION. THEREFORE...WATER PROBLEMS ARE
POSSIBLE DEPENDING ON SHOWERS INTENSITY AND DURATION...ESPECIALLY IF
THEY AFFECT THE CENTRAL AND SOUTHERN SECTIONS OF WV...AND SOUTHWEST
VA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE ECMWF SHOWS CONSISTENCY DURING THE PAST TWO MODEL RUNS...
STALLING THE COLD FRONT ACROSS SOUTHERN WV FRI NIGHT AND SAT. BOTH
THE ECMWF AND GEM MODELS BRING ELONGATED VORT MAXES...PROVIDING
FORCING ALONG THE STATIONARY BOUNDARY...THAT COULD ENHANCE SHOWERS
AND THUNDERSTORMS FRI AND SAT. THIS SCENARIO POSES A FLOOD THREAT
DUE TO THE WETNESS OF THE TERRAIN...AND THE DURATION OF THE
RAINFALL THIS WEEKEND. INCREASE POPS TO HIGH CHANCE FOR NOW TO ALLOW
FOR BETTER MODEL ASSESSMENT.

TEMPERATURE GUIDANCE INDICATES NEAR SEASONAL LEVELS AS A BASIC
WESTERLY FLOW ALOFT KEEPS MOST OF THE COLD AIR MASSES TO THE NORTH.
USED A COMBINATION OF HPC AND GMOS GUIDANCE FOR MAX AND MIN
TEMPERATURES THRU THE PERIOD. GENERALLY...MAX TEMPS WILL BE IN THE
MID TO UPPER 70S WED THRU FRI...WITH A RELATIVELY COOL TREND DURING
THE WEEKEND. LOW TEMPS SHOULD REMAIN SHOULD REMAIN IN THE 50S
LOWLANDS TO THE 40S HIGHER ELEVATIONS.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
CUMULUS BUILDING IN THE CLEARING IN THE STRATUS DECK...MAINLY IN
THE NORTHERN HALF OF THE CWA. SHOWERS AND THUNDERSTORMS WILL FIRE
IN THIS AREA...WITH THE HELP OF A WEAK PRESSURE TROUGH JUST
NORTHWEST OF THE OHIO RIVER. SOME THUNDER IS EXPECTED...AND
COVERED THIS WITH CB...AS INSTABILITY IS SOMEWHAT LIMITED.

FOLLOWED LAMP GUIDANCE TONIGHT...AND BRING VISIBILITIES DOWN
ACCORDINGLY. EKN HAS THE BEST CHANCE TO GO IFR...BUT THE CLEARING
NECESSARY TO DO SO WILL OCCUR LATE...SO IT WILL BE A RACE BETWEEN
THE CLEARING AND DAWN. PUT THE VIS TO IFR.

SURFACE WINDS REMAIN LIGHT...AND WILL COME AROUND TO THE NORTH
NORTHEAST INTO TUESDAY.

AVIATION OUTLOOK /BEYOND 18Z TUESDAY/...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT THURSDAY
MAY BRING IFR CONDITIONS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...26/ARJ
NEAR TERM...26
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...26
Hazardous weather outlook, May 11, 10:53 AM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1053 AM EDT MON MAY 11 2009

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-121500-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1053 AM EDT MON MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL BRING ADDITIONAL RAINFALL WEDNESDAY NIGHT AND
THURSDAY. THIS POSES A FLOODING THREAT FOR SOUTHERN AND CENTRAL
WEST VIRGINIA...AND SOUTHWEST VIRGINIA ON THURSDAY...DUE TO VERY
WET TERRAIN.

ANOTHER COLD FRONT COULD STALL ACROSS SOUTHERN WEST VIRGINIA
FRIDAY AND SATURDAY...BRINGING MODERATE TO HEAVY RAINFALL WITH
POSSIBLE ADDITIONAL WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 11, 2:50 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
250 PM EDT MON MAY 11 2009

OHZ067-075-076-083>087-WVZ007>011-017-019-020-031-111945-
ATHENS-DODDRIDGE-GALLIA-HARRISON-JACKSON-LAWRENCE-MASON-MEIGS-MORGAN-
PLEASANTS-RITCHIE-TYLER-VINTON-WASHINGTON-WIRT-WOOD-
250 PM EDT MON MAY 11 2009

...THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WILL AFFECT
ATHENS...HARRISON...DODDRIDGE...GALLIA...JACKSON...MEIGS...
LAWRENCE...JACKSON...MASON...PLEASANTS...RITCHIE...SOUTHERN
MORGAN...TYLER...VINTON...WASHINGTON...WIRT AND WOOD COUNTIES...

AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTHEAST OHIO AND
NORTHERN WEST VIRGINIA.  ALL OF THE STORMS WERE MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH ANY OF THE
STRONGER STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

09
Local storm report, May 11, 3:25 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
325 PM EDT MON MAY 11 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             CHAUNCEY                39.40N 82.13W
05/11/2009  U0.25 INCH       ATHENS             OH   PUBLIC

&&

NNNN
Local storm report, May 11, 4:15 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
415 PM EDT MON MAY 11 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WASHINGTON              39.21N 81.66W
05/11/2009  U0.25 INCH       WOOD               WV   PUBLIC

&&

NNNN
Special weather statement, May 11, 5:38 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT MON MAY 11 2009

OHZ086-WVZ007-112215-
GALLIA-MASON-
538 PM EDT MON MAY 11 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA AND NORTHERN
MASON COUNTIES...

AT 535 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 8 MILES SOUTHWEST OF RUTLAND...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR KYGER AROUND 545 PM...CHESHIRE AROUND 555
PM...LAKIN AROUND 600 PM AND LETART AROUND 615 PM.  IF THE STORM
BUILDS SOUTH...POINT PLEASANT MAY BE AFFECTED.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

22
Special weather statement, May 11, 6:23 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
623 PM EDT MON MAY 11 2009

WVZ011-112300-
TYLER-
623 PM EDT MON MAY 11 2009

...A STRONG THUNDERSTORM WILL AFFECT TYLER COUNTY...

AT 616 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED JUST NORTH OF PADEN CITY...ACROSS THE
OHIO RIVER IN MONROE COUNTY OHIO.

THE THUNDERSTORM WAS MOVING SOUTHEAST AT 25 MPH TOWARD NORTHERN
TYLER COUNTY.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE AFFECTING AREAS NEAR SUCH COMMUNITIES AS PADEN
CITY...SISTERSVILLE....PURSLEY...KIDWELL...AND MIDDLEBOURNE BETWEEN
6:30 AND 7 PM.

IF THE STORM INTENSIFIES...A BRIEF SEVERE THUNDERSTORM WARNING
FOR LARGER HAIL MAY BE POSTED.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

22

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:05 PM EDTSevere Thunderstorm WarningRLXDoddridge40 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.